# SDR CALA2017080702465

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 55,943 hours, 19,864 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI INBOUND, STARTED THE APU.  A STRONG ELECTRICAL BURNING ODOR, WITH APU OFF, NO ODOR.   PERFORMED VISUAL INSPECTION OF TAILCONE AREA AND ADJACENT CONTROL SURFACES NO EVIDENCE OF HEAT DAMAGE.  INSPECTED APU,  NO OBVIOUS DAMAGE NOTED.  RAN APU AND LOOKED FOR LEAKS, NONE NOTED. PLACED APU BLEED SWITCH TO ON AND BOTH AIR CONDITIONING PACKS TO AUTO & HIGH SETTINGS, NO ODOR NOTED IN CABIN AREA. APU RUN FOR 2 1/2 HOURS WITH LOADS, ALL CHECK NORMAL. NOTE APU WAS REPLACED IAW AMM 49-11-00-710-801.
